MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 230435
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lenstec received an email stating "lens was not coming out of the cartridge correctly.Doctor removed from the eye and told the tech to reload.When shooting it out of the defective cartridge it snapped the cartridge and became stuck.Per the doctor used a new lens.".
 
Additional Manufacturer Narrative
The investigation is ongoing and once the investigation has been completed a supplemental report will be issued.
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Based on the visual inspection performed, the lens was returned intact; no defects or damages were seen.The cartridge was returned with stress marks on the barrel section and the tip was split which suggests that the lens did not move freely as required.Successful injection testing was performed using the returned lens, an optical reject and two of the returned lc16 cartridges without any damage to the lenses or the cartridges.Additionally, the lc16 cartridge is compatible with the softec hd +15.5d lens.Lenstec therefore recommends users to follow the instructions for use (ifu) to allow for a successful ejection of the lens.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key22679643
Report Number9613160-2025-00033
Device Sequence Number12977845
Product Code HQL
UDI-Device Identifier00844369027168
UDI-Public00844369027168
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number230435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown